# SDR 99UAL900317

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Engine: Ge CFM56*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAKING FROM NUMBER 2 PYLON AREA, OVER THE LEADING EDGE OF THE WING.  FUEL AND HYDRAULIC QUANTITY NORMAL.  UPON ARRIVAL, FOUND NO APPARENT FLUID LEAKS.  REMOVED PANEL, FOUND NO LEAKS IN PYLON.  RAN FLAPS AND ENGINE, NO LEAKS WERE DETECTED.
